Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Green_Vegetable_Man

Acne topical medications can cause scarring

Recommended Posts

Any chronic wound or delayed healing process in the skin will cause scarring.

Because BP and SA wound and peel the skin by rapidly drying and depleting it of moisture the weakened skin becomes suseptible to scarring from dried sebum forming into blackheads which when getting dislodged leave pitted scars.

These medications cause concentrated pockets of drying sebum clusters.

These medications can upset the uniformity of sebum deposits in the skin

Share this post


Link to post
Share on other sites
Guest Tracy
Any chronic wound or delayed healing process in the skin will cause scarring.

Because BP and SA wound and peel the skin by rapidly drying and depleting it of moisture the weakened skin becomes suseptible to scarring from dried sebum forming into blackheads which when getting dislodged leave pitted scars.

These medications cause concentrated pockets of drying sebum clusters.

These medications can upset the uniformity of sebum deposits in the skin

Share this post


Link to post
Share on other sites

Its funny since I started using BP I noticed that it seems like i have been getting some new scars?? Where did you read this information?? Are you saying that when u get a pimple it turns into scar or scars just apear out of no where.

Share this post


Link to post
Share on other sites

Mikey, BP and other acne treatments do not cause scars. In fact they do the opposite by preventing most acne for most people. Trust your instincts, not internet disinformation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×